Posted by carousel on September 20, 2002, at 7:32:07
In reply to Re: Anyone had success on Effexor XR? , posted by trella77 on September 16, 2002, at 19:15:58
I have had many antidepressants over the past 12 years. I suggest you may have more to gain,than not,in taking this suggested medication.
The side effects of all of these drugs vary with each individual, and withdrawl from each one can be minimised with very careful dose reduction over a period of time, suitable to each person.
Try not to let any one person's severe reaction to any of these drugs put you off.If you have unpleasant side effects you may have to try a different treatment.
I'm sure you would rather not be suffering the discomfort which took you to seek advice about possible drug assistance in the first place.I know I am always relieved when the medication takes effect. Unfortunately for me, I cannot find a treatment which provides continual respite.